# SDR USAA000232

- Difficulty date: February 22, 2000
- Submitted: August 11, 2000
- Operation: Air carrier
- Aircraft: N407US
- Make and model: Boeing 737401
- Aircraft serial: 23877
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Service Door
- Part time: 33,191 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND DOOR SKIN CRACKED .25 INCH, LOWER HINGE CUTOUT FORWARD SERVICE DOOR.  INSTALLED DOUBLER PER SRM AND TR 52-40-03A.  (M)
